I just started taking lexapro and lorazepam. From the time I go to bed and check the clock when
I wake is 3 hours! I feel like i'm resting but not in a deep sleep after the 3 hours. Is this common
since I just started the meds? I'm hoping after a month I can say i'm sleeping longer.
Lexapro can take a few weeks to get in your system. I took it for a few weeks and had horrible side effects and insomnia. Finally after 3 1/2 weeks I told the doctor I had stopped the lexapro. I would give yourself a few weeks to let it work its way to through your system. I f you still don't feel you can sleep then tell your doctor. You might need a different ssri. Hope you feel better, hang in there.
I started taking Lexapro three weeks ago with Lunesta for sleep. I think the Lexapro gave me more insomina. I was having the same problem about not being able to sleep or just getting very little restful sleep. My sleep tho has improved somewhat with the Lunesta. I can get up to 6 hours of sleep with the Lunesta which is better than the 2 or 3 hours. Hopefully once the Lexapro kicks in I will not need the extra aid for sleep. Thats my hope any way..
I take xanax .25 as needed. Thats it. I am unable to take any ssri's. They all give me a burning feeling in my head insomnia, sweats all kinds of things. Be careful taking your lorazepam at night all the time. They are addicting. If you keep having problems with the lexapro after about a month. Talk to your doctor. Insomnia can be from the lexapro. That is the most horrible thing when you can't sleep and your having anxiety all night long. My life was hell on that stuff, but like I have told other people. My mom and sister take it and it is awesome for them. It all depends on the person. Hope you feel better soon.
Thanks for your post. When I was on Celexa 3 yrs ago I had no problems sleeping. Celexa is
very similar to Lexapro so I guess something chemically has really changed. I'm waiting for
lab work to come back for thyroid and hormone levels. I know the Dr told me to take the
lorazepam "as needed". I haven't really had a severe anxiety attack since I started taking
Lexapro on Monday. I could taper off on the lorazepam at night and see what happens?????
I'm hoping that Lexapro will do the job for my anxiety. Did your mom/sister have problems with it at
i had the same feeling for the first 2 1/2 weeks and couldn't take it anymore so i went to get a sleep aid/lunesta and that hasn't really worked the last few days. I remember my head flying with thoughts and felt my body so tired but my mind wouldn't let me sleep...and than the next thing u know the sun is up and the anxiety is worse...This is my third week on zoloft(100mg) and got rid of the xanax for klonopin. I read something about not taking lunesta with other ssri's and anti-anxiety meds......Hopefully this will stop for the both of us as soon as the meds kick in...i know they will..
I have been having problems sleeping for years, the best medication I have taken was the temazepam and doxepin .25mg before bed, I would sleep for at least 8 hours and woke up with no side effects. Now they just came out with this new drug called Silenor which is doxepin at 3mg and 6mg, it cost a lot of money and it is just the same doxepin you can get from your doctor for 10 bucks, the dose was too low for me. My doctor refuses to prescribed the temazepam because she says its a bad drug and very addictive. I told her, how about cigarette smoking, millions die from that and its sold everywhere. Anyway, now I am on Wellbutrin XL 150mg and cant sleep much. I have had Lunesta, Ambien, Rozerem, they are all garbage. One Doctor wanted me to take Lunesta and Rozerem, almost 400 dollars for a month supply, I was like, is he for real?? Try to get the Temazepam and Doxepin, you will see!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.